Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cute-japan

Doryx 150mg a good option for me??

Recommended Posts

Hello guys!! ^^ i am new in Acne.org so i just want to know what you think.

Well...so a little about me first hehehe

I am a girl and i had have acne since i was 12, severe acne!, but then i went to the dermatologist when i was 15 yeah! i know i wait too much..haha and now i am 16 and my acne is now moderate. But i have SCARS!! :cry: that red spots that make my day awful but well.. :rolleyes:

So first my dermatologist give to me Minocycline and it was horrible i was feeling dizzy,headache and stomachache....Omg! so my dermatologist change to Bactrim!! :dance: and it was wanderful!! that was the thing that make my acne moderate until now...i was with Bactrim 2 months and now my dermatologist says that i have improve i lot, so he change to Doryx 150mg but i have read that Doryx onlu works with severe acne and no for Scars! (what i need more right now) and some people says that the acne went worse :confused: so i dont know...What Ya people think??? some Advice? :)

Thank Ya!

-Also i put on my face Epiduo and Dual topical gel.

*Sorry for make it so long but i wanted to introduce myself a little too*

Share this post


Link to post
Share on other sites

Hello there! Okay, so I have been on both Batrim and Doxy at some point in my life. Bactrim worked for a while for me, about 5 years ago (when I was 15). I have been on Doxycycline for 18 months and am now in the process of weaning myself off of it. I do not know what your derm meant, but Doxy is NOT just for severe acne. Mine was more moderate, and it helped lower it to mild. It has worked to an extent, but just at containing it. My acne is beginning to resurface but it's too early to tell the long term effects of stopping an antibiotic.

I would consider long and hard about going on another antibiotic. It may help you, but harm you in the long run. I use Duac as well, as a spot treatment for inflamed acne. Epuido I know little about, but through it all, just remember to moisturize! And if you go on Doxy, you will become sun sensitive, so please wear sunscreen!

Share this post


Link to post
Share on other sites
So first my dermatologist give to me Minocycline and it was horrible i was feeling dizzy,headache and stomachache

My doctor put me on Minocycline last year & I had a severe side effect...I had a headache for about 2 weeks straight & I felt like I was dying, I couldn't stand up without my head throbbing. I would do things without thinking...

Share this post


Link to post
Share on other sites
My doctor put me on Minocycline last year & I had a severe side effect...I had a headache for about 2 weeks straight & I felt like I was dying, I couldn't stand up without my head throbbing. I would do things without thinking...

That may well have been intracranial hypertension. I had it, caused by Minocycline.

Share this post


Link to post
Share on other sites

Hello there! I'm new to the forum too but definitely not new to acne. Had moderate to severe acne since I was a teenager and now in my mid 30's. So I had the same bad side affects on Monocyclin and my derm switched me to Doryx (150mg exended release). So Doryx is doxocyclin but just a 1 dose extended form. I also take Spiro (25mg) at night before I go to bed (lowers BP but cuts oil in half). So my complete regimen is AM (Cleanse, Acanya gel, oil free hydrating face serum and sunscreen) and PM (Cleanse, Retin-A (o.oo25%), face serum- At Dinner 1 dose 150mg Doryx and right before bed 1 dose Spiro (25mg). This works because I only have to take oral meds at night and since the Acanya gel goes good under makeup (no residue or smell) my pores don't get clogged during the day. My derm is only having me take the Doryx for 14 days to halt the flare up and then the Acanya gel should be fine for maintenance. I had alot of bad scarring because I was picking and popping :naughty: . The low dose Retin-A has really helped and the marks and pitting are almost all gone (took about 12 weeks total with steady improvement each week). I also tried Renova and I liked it but it was expensive (160 after insurance) because its marketed as more of a cosmetic than an acne treatment. My derm said the low dose Retin A is the about the same strength as the Renova and I had to only pay 20 bucks. It also prevents lines and wrinkles so using it long term is fine, other than slight flaking I have had no side effects, you just must wear sunscreen and use a oil free mositurizer. I would add the Retin A for the scarring, I can actually wear minimal makeup now without looking like a weirdo :dance:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×